# SDR SWIA201540950

- Difficulty date: March 13, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON UPPER SKIN DENTED AT A/STA 304, STS EA, C-CHECK RO 3/27/15, COMPLIED WITH REPAIR OF LT AILERON UPPER SKIN DENT AT WS 304 IAW STS EA.  COMPLIED WITH ST 51-900-1003.
